Wildfire, Putnam
- When
- June 4, 2:00 PM EST to 4:30 PM EST
- Where
- Putnam forecast zone
- Reported by
- Emergency Manager
A 10 acre wildfire near Ponoma Park grew due to gusty east winds.
A brush fire erupted near Pomona Park.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
A brush fire erupted near Pomona Park.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 4, 9:43 AM EST, 4 hours 17 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 1043 AM EDT THU JUN 4 2015 .UPDATE... STALLED FRONTAL BOUNDARY IS CURRENTLY SITUATED NEAR THE FL/GA BORDER AND UP THE EAST COAST OF THE CAROLINAS. STRATUS DECK IS OBSERVED NORTH OF THIS BOUNDARY ACROSS SE GA. A COUPLE OF LIGHT SHOWERS HAVE RECENTLY MOVED OFFSHORE NEAR BRUNSWICK...OTHERWISE THE AREA REMAINS DRY. STRATUS LAYER HAS HELD TEMPS IN THE LOW TO MID 70S ACROSS SE GA. TEMPS HAVE CLIMBED INTO THE LOWER 80S ACROSS NE FL WHERE SKIES ARE SUNNY. HAVE DELAYED ONSET OF POPS A BIT WITH MUCH LESS ACTIVITY EXPECTED TODAY COMPARED TO YESTERDAY. ISOLATED TO WIDELY SCATTERED CONVECTION WILL BE POSSIBLE EARLY THIS AFTERNOON NEAR THE ATLANTIC COAST. CONVECTION WILL INCREASE AND BECOME MORE SCATTERED IN COVERAGE ACROSS OUR INLAND ZONES LATER THIS AFTERNOON...WITH THE BEST CHANCES ACROSS THE SUWANNEE RIVER VALLEY. MUCH DRIER UPPER LEVEL AIR WORKING INTO THE AREA AROUND UPPER LOW OVER THE CAROLINAS WILL KEEP ACTIVITY QUITE A BIT TAMER TODAY. BEST CHANCE FOR AN ISOLATED STRONG STORM WILL BE NEAR THE I-75 CORRIDOR NORTH OF GAINESVILLE AS THE TWO SEABREEZE COLLIDE LATE THIS AFTERNOON INTO EARLY THIS EVENING. && .AVIATION... MAINLY VFR CONDITIONS WILL PREVAIL TODAY. WE ARE EXPECTING MUCH LESS THUNDERSTORM ACTION TODAY COMPARED TO YESTERDAY. THE EXPECTED COVERAGE DOES NOT WARRANT ANYTHING MORE THAN VCTS GROUPS. CONVECTIVE COVERAGE WILL BE ISOLATED NEAR THE ATLANTIC COAST EARLY AFTERNOON...THEN BECOMING MORE SCATTERED ACROSS THE INTERIOR OF NE FL LATER THIS AFTERNOON. CONVECTIVE IMPACTS IF ANY WILL BE BRIEF AND MAINLY IN THE MVFR CATEGORY. && .MARINE... NE WINDS AROUND 10 KTS WITH PREVAILING SEAS OF 2 TO 3 FEET WILL CONTINUE THROUGH THE DAY. NO CHANGES TO THE FORECAST ARE NEEDED. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 87 67 90 67 / 30 20 20 20 SSI 83 72 84 73 / 30 20 20 10 JAX 87 69 87 69 / 30 20 30 10 SGJ 85 71 85 72 / 20 10 20 10 GNV 90 67 90 68 / 40 20 40 20 OCF 91 69 90 69 / 30 20 40 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHULER/SHASHY/
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 401 AM EDT THU JUN 4 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-050900- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA- BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL- COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 401 AM EDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... PATCHY DENSE FOG WILL OCCURR ACROSS INLAND SOUTHEAST GEORGIA MAINLY NEAR THE ALTAMAHA UNTIL MID MORNING. THE VISIBILITIES WILL BE REDUCED TO LESS THAN A QUARTER OF A MILE AT TIMES. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EARLY EVENING. THE BEST COVERAGE OF STORMS WILL BE ACROSS THE INLAND AREAS GENERALLY WEST OF I-95. SOME STORMS MAY BE STRONG AND PRODUCE STRONG AND GUSTY WINDS IN ADDITION TO LOCALLY HEAVY RAIN AND FREQUENT LIGHTING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. THE BEST COVERAGE OF STORMS WILL BE GENERALLY WEST OF THE I-95 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
1 wildfire. Local standard time, as filed.
A 10 acre wildfire near Ponoma Park grew due to gusty east winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2015Every state in 2015This day in weather historyWarnings in Florida, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571223.